MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN TRIFUSION CV CATHETER, TRIPLE-LUMEN, 12F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 HICKMAN TRIFUSION CV CATHETER, TRIPLE-LUMEN, 12F; CHRONIC CATHETERS
Catalog Number 0609230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure using hickman trifusion cv catheter, triple-lumen, 12f.Post the procedure on (b)(6) 2025, the clamp was allegedly found to be broken.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported fracture issue as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure using hickman trifusion cv catheter, triple lumen, 12f.Post the procedure on (b)(6) 2025, the clamp was allegedly found to be broken.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported fracture issue as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HICKMAN TRIFUSION CV CATHETER, TRIPLE-LUMEN, 12F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23813755
Report Number3006260740-2025-09683
Device Sequence Number9387117
Product Code LJS
UDI-Device Identifier00801741036538
UDI-Public(01)00801741036538(17)260531(10)REJT1644
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K041088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number0609230
Device Lot NumberREJT1644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer02/03/2026
02/03/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/15/2026
02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown